Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 194830, 5 pages
http://dx.doi.org/10.1155/2013/194830
Research Article

The Applications of Functional Variants of Jensen's Inequality

Mechanical Engineering Faculty in Slavonski Brod, University of Osijek, Trg Ivane Brlić Mažuranić 2, 35000 Slavonski Brod, Croatia

Received 31 May 2013; Accepted 2 September 2013

Academic Editor: Eva A. Gallardo Gutiérrez

Copyright © 2013 Zlatko Pavić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Jessen, “Bemrkninger om konvekse Funktioner og Uligheder imellem Middelvrdier. I,” Matematisk Tidsskrift B, vol. 2, pp. 17–28, 1931. View at Google Scholar
  2. J. Mićić, Z. Pavić, and J. Pečarić, “The inequalities for quasiarithmetic means,” Abstract and Applied Analysis, vol. 2012, Article ID 203145, 25 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. Raşa, “A note on Jessen's inequality,” in Itinerant Seminar on Functional Equations, Approximation and Convexity, pp. 275–280, Universitatea Babes-Bolyai, Cluj-Napoca, Romania, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. J. McShane, “Jensen's inequality,” Bulletin of the American Mathematical Society, vol. 43, no. 8, pp. 521–527, 1937. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet